# SDR 20010206SG004

- Difficulty date: November 30, 2000
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N160MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC733B
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HOB - FLT 1331 - LEFT WING OVERHEAT LIGHT CAME STEADY ON DURING CRUISE.  CREW FOLLOWED CHECKLIST PROCEDURES, EXTENDED GEAR AND TURNED OFF LEFT BLEED.  LIGHT WENT OUT AFTER ONE MINUTE.  CREW RETURNED TO STATION WITH NO FURTHER PROBLEMS.  NO APPARENT MECHANICAL CAUSE.  THIS TEMP SENSOR IS LOCATED IN THE WHEEL WELL FORWARD OF THE MASS FLOW VALVE, AT APPROXIMATELY THE LEADING EDGE OF THE TIRES.  IF THE BRAKES WERE HOT, IT IS POSSIBLE THAT THE AREA HEAT SOAKED AND REACHED THE TRIP POINT FOR THE WING OVERHEAT SENSOR.  INSPECTED FOR BLEED LEAKS AND OTHER SIGNS OF OVERHEATING, INSPECTED HEAT SENSOR AND WIRING FOR LEFT WING OVERHEAT LIGHT.  NO DEFECTS WERE NOTED.  TEST FLIGHT WAS PERFORMED FOLLOWING ORIGINAL FLIGHT PARA
